1 doctor weighed in:
Why is diprosone (betamethasone dipropionate) lotion causing black marks?
1 doctor weighed in

Dr. John Ebner
Dermatology
In brief: Not Sure
Diprosone (betamethasone dipropionate) is a topical steroid and can lead to chronic and sometimes permanent side effects on the skin like thinning, scarring and increasing or decreasing pigmentation (hyper pigmentation and hypopigmentation).
You may be experiencing darkening of skin (hyper pigmentation) caused by the steroid cream. I would have it checked out by the doctor who gave it to you asap.

In brief: Not Sure
Diprosone (betamethasone dipropionate) is a topical steroid and can lead to chronic and sometimes permanent side effects on the skin like thinning, scarring and increasing or decreasing pigmentation (hyper pigmentation and hypopigmentation).
You may be experiencing darkening of skin (hyper pigmentation) caused by the steroid cream. I would have it checked out by the doctor who gave it to you asap.
Dr. John Ebner
Dr. John Ebner
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors